# SDR DALA2025122309386

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 28,154 hours, 10,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3875, FWD CARGO LEFT TRANSITION PANEL FROM BS 500 TO 550L CORRODED.  REMOVED AND EVALUATED CORROSION ON FWD CARGO LT TRANSITION ANGLE FOUND DAMAGES BS 500 THROUGH 500LTO BE OUT OF LIMITS. REMOVED AND REPLACED OUT OF LIMITS SECTION IAW SRM 53-0053-2R-5. (LP 1364507)
